Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Diagnosed with kidney stones. Severe pain. Is there any medication stronger than narcos?

Ive been diagnosed with kidney stones and they r very very painful my doc had gave me 40 narcos about 3 weeks ago . They sumwhat helped with the pain but now theyre gone and he wont perscribed anything..i called this morning to make a same day appt bkuz ive been missing skool/nterviews due to this pain. And my appt to c an urologist isnt till march....do u think my doc will perscribe more pain meds today? & is there something more effective then narcos?
Asked On : Mon, 4 Feb 2013
Answers:  2 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question .
Norco is combination of acetaminophen and hydrocodone.
Acetaminophen is nosteroidal anti inflammatory drug wher as hydrocodone is opoid analgesic.Combination of two is avery strong pain killer. Stronger pain killer than hydrocodone is morphine and pethidne both are opoids.If you have pain which is not relived by the drug you are already taking,you can request your physicion to increase the dose or prescribe you stronger pain killer like pethidine and morphine.
Hope this answers your question.
Answered: Mon, 4 Feb 2013
I find this answer helpful
Critical Care Specialist Dr. Sadiq Mughal's  Response
Hi thanks for your question .
Norco is combination of acetaminophen and hydrocodone.
Acetaminophen is nosteroidal anti inflammatory drug wher as hydrocodone is opoid analgesic.Combination of two is avery strong pain killer. Stronger pain killer than hydrocodone is morphine and pethidne both are opoids.If you have pain which is not relived by the drug you are already taking,you can request your physicion to increase the dose or prescribe you stronger pain killer like pethidine and morphine.
Hope this answers your question.
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor